Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having frequent urination, pinkish vaginal discharge, pain in the breast and abdominal cramps. Are these symptoms of urinary bladder infection?

I am very conscience of what happens with my body. For the past two days, I have been experiencing frequent urination . Running to the bathroom doesn t save me sometimes.. And it comes rapidly then it seems like I have been holding it all day. No burning when I go, just constant need to go. Then today, I thought I was starting my cycle, early, I saw small pink spots when I wiped. After the fourth time of going to the restroom the pink spots left. I have been experiencing sharp pains in my breast , abdominal cramps on one side and I am always tired. Is this a bladder infection?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for your query.

This could well be a bladder infection.
So I suggest that you get a urine R&M and urine culture done. This will confirm if you have a UTI or not. Based on the results we could start appropriate antibiotics.
Mean while keep yourself well hydrated.
Hope this helps
Good luck.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor